On complete accumulation points of discrete subsets

Ofelia T. Alas, Richard G. Wilson

Abstract

We introduce a class of spaces in which every discrete subset has a complete accumulation point. Properties of this class are obtained and consistent examples are given to show that this clas sdiffers from the class of countably compact and the class of compact spaces. A number of questions are posed.

Full Text:

PDF

References

O. T. Alas and R. G. Wilson, Minimal properties between T1 and T2, Houston J. Math. 32, no. 2 (2006), 493–504.

Z. Balogh, A. Dow, D. H. Fremlin and P. J. Nyikos, Countable tightness and proper forcing, Bulletin A.M.S. (N. S.) 19, no. 1 (1988), 295–298.

R. Engelking, General Topology, Heldermann Verlag, Berlin 1989.

V. Fedorcuk, On the cardinality of hereditarily separable compact Hausdorff spaces, Soviet Math. Doklady 16 (1975), 651–655.

L. Gillman and M. Jerison, Rings of Continuous Functions, Van Nostrand, Princeton, 1960. http://dx.doi.org/10.1007/978-1-4615-7819-2

A. Gryzlov, Cardinal invariants and compactifications, Comm. Math. Univ. Carolinae 35, no. 1 (1994), 403–408.

I. Juhasz, Cardinal Funcions in Topology - Ten years later, Mathematical Centre Tracts 123, Mathematisch Centrum, Amsterdam, 1980.

H.-P. Künzi and D. van der Zypen, Maximal (sequentially) compact topologies, preprint, http://arxiv.org/PS cache/math/pdf/0306/0306082.pdf

J. van Mill, An introduction to βω, in Handbook of Set-theoretic Topology, North Holland, Amsterdam, 1984.

A. J. Ostaszewski, On countably compact perfectly normal spaces, J. London Math. Soc. 14 (1976), 501–516.

M. E. Rudin, Lectures on Set Theoretic Topology, CBMS, Regional Conference Series in Mathematics, No. 23, A. M. S., Providence, 1975.

R. M. Stephenson, Initially k-compact and related spaces, in Handbook of Set-theoretic Topology, North Holland, Amsterdam, 1984.

A. Tamariz and R. G. Wilson, Example of a T1 topological space without a Noetherian base, Proceedings A.M.S. 104, no. 1 (1988), 310–312.

V. V. Tkachuk, Spaces that are projective with respect to classes of mappings, Trans. Moscow Math. Soc. 50 (1988), 139–156.

Abstract Views

1357
Metrics Loading ...

Metrics powered by PLOS ALM


 

Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. Dually discrete spaces
Ofelia T. Alas, Lucia R. Junqueira, Richard G. Wilson
Topology and its Applications  vol: 155  issue: 13  first page: 1420  year: 2008  
doi: 10.1016/j.topol.2008.04.003



Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt